# SDR DALA2016022501439

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 38,626 hours, 26,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE WAS NO LONGER IN AN ACCEPTABLE CONFIGURATION.  THE SLIDE BECAME UNRAVELED INSIDE THE COVER.  AN OUT OF POSITION, MISRIGGED, POOR CONDITION, OR ILL-ARRANGED SLIDE ASSEMBLY COULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SYSTEM AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703.  THE TAILCONE SLIDE WAS REPLACED.
